On the general classification of Lie bialgebra structures over polynomials
Artikel i vetenskaplig tidskrift, 2012

The present article is a continuation of [5], where Lie bialgebra structures on [u] were studied. These structures fall into different classes labelled by the vertices of the extended Dynkin diagram of . In [5] the Lie bialgebras corresponding to − αmax were classified. In the present article, we investigate the Lie bialgebras corresponding to an arbitrary simple root α.

Parabolic subalgebra

Lie bialgebra

Lagrangian subalgebra

Admissible triple

Författare

Iulia Pop

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Julia Christopher

Chalmers, Matematiska vetenskaper

Göteborgs universitet

Communications in Algebra

0092-7872 (ISSN) 1532-4125 (eISSN)

Vol. 40 4461-4470

Ämneskategorier

Matematik

DOI

10.1080/00927872.2011.614980